# SDR 07FDEA01826

- Difficulty date: May 16, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spool
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN CARGO DOOR LATCH SPOOL BOLT HOLES HAVE CORROSION.  REAMED ALL 4 BOLT HOLES NR 2 LATCH SPOOL BOLT HOLES IAW DC10 SRM 53-50-00 FIG 17 VOLI TO .460.  NO FURTHER EVIDENCE OF CORROSION REMAINS.
